Thanks for your question. We will answer you soon.
Do I need to stop my Rheumatoid Arthritis (RA) treatment if I develop an infection on a TNF inhibitor?
Stephen Paget, MD
Hospital for Special Surgery, New York, NY

Date Added: 05/16/13

Usually we stop the medication in a midst of an infection and when the patient's infection goes away or they've stopped antibiotics, a week or so later we can start the medicine again. Now it's very important to do everything we can to prophylax against infections so that everybody with rheumatoid ...
---------------------------------------------------------- ----------------------------------------------------------
Dr. Stephen Paget, MD, was the Physician-in-Chief and Chairman of the Division of Rheumatology at Hospital For Special Surgery and the Joseph P. Routh Professor of Medicine and Rheumatic Disease at the Weill Medical College of Cornell University and the New York Presbyterian Hospital for fifteen years and is now the Physician-in-Chief Emeritus.
Views:
2,169
Have Additional Questions About RA?
Get answers from our physicians
Thank you for your question, and for helping us make this RA Community more robust and helpful to patients like yourself. We'll be in touch soon.